# SDR DALA13057873142

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION,   FOUND A DENT THAT IS OUT OF LIMITS FRAMES 23-24 S22L IAW SRM 53-11-11 DIAGRAM 103.   CUT OUT DAMAGE SKIN, FABRICATED & INSTALLED DOUBLER & FILLER IAW SRM 51-42-11 & SRM 53-00-11 FIG.231.
